MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND?; WIRE, GUIDE, CATHETER
Model Number M001468100
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, it was possible to see that the distal tip was bent, and the proximal section of the guidewire was bent as well.Additionally, the ptfe coating was peeled at the proximal section.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 18nov2025.It was reported that the device was difficult to cross the lesion.The 100% stenosed target lesion was located in the liver.A 135cm transend guidewire was selected for transarterial chemoembolization (tace).During the procedure, it was noted that device could not cross the lesion.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed the ptfe coating was peeled at the proximal section.

Brand Name
TRANSEND?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23802269
Report Number2124215-2025-90761
Device Sequence Number9360467
Product Code DQX
UDI-Device Identifier08714729326274
UDI-Public(01)08714729326274(17)270307(10)36018032
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001468100
Device Catalogue NumberM001468100
Device Lot Number0036018032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale